U.S. doctors online nowAsk doctors free
A member asked:

side effectof using aspercreme and the releif of the symptoms

3 doctor answers5 doctors weighed in
Dr. Jerome Litt
Dermatology 71 years experience
ASPERCREME REACTIONS: Aspercreme is used for aches and pains. Some of the side effects can be a rash, itching, swelling of the tongue or mouth, or tightness in chest. If these occur stop immediately and see your doctor.
Dr. Michael Fisher
Dermatology 32 years experience
Aspercreme: Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); skin redness or irritation.
Dr. PHILIP WALLER
Rheumatology 33 years experience
Few side effects: The most common side effect to aspercreme would be local skin irritation. There is always chance for a systemic reaction but that would be rare. Overall apercreme should be safe.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 39-year-old female asked:
1 doctor answer3 doctors weighed in
A 34-year-old member asked:
1 doctor answer1 doctor weighed in
A 35-year-old female asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 6, 2019

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.